If you were on Copaxone they are a strange side effect. Otherwise I have no clue in regards to MS. I get them from chemo they put me on something called magic mouth wash for it. It works really well. It is prescription. I also take one for fungal infections.
This might not be what you want to hear, but I get sores on the roof of my mouth and they are Herpes sores, (HSV 1 same virus that causes cold sores). It's not that common to get them like that (roof of mouth) but in my case it is from being immune surpressed. If it starts off like a blister (like you burned the roof of your mouth) then turns into an ulcer this might be what it is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.